Thread: Important ? on Prop
01-05-2006, 11:03 AM #1
Important ? on Prop
I know that when you inject prop at 100mg it is suppose to sting somewhat. But i injected it in my tri's 100 mg EOD and it hurts for atleast 4-5 days after. It feels like it is really sore, is this normal?? Thank You for your advice.
01-05-2006, 11:50 AM #2
It means the Prop has a high BA count. Nothing major.
It may hurt a few days after, but, your body may get used to it.
Try injecting slowly, massaging the area. I find, putting a warm shower head on the injection site, pre and post injection helps a great deal.
A warm heating pad post injection and the following days may help. Keep the heating pad on for 30-40mins.
01-05-2006, 05:59 PM #3Originally Posted by pioneer
01-05-2006, 06:11 PM #4
4-5 days is a long time!! Was that your first shot, cause that one seems to be the worst.........why not add deca or eq to the mix........it would be dually beneficial - less pain........more muscle! Good luck ,late..
01-05-2006, 06:12 PM #5
i used b12 to cut t4 never felt a thing
01-05-2006, 06:13 PM #6Originally Posted by Swifto
01-05-2006, 07:24 PM #7
it all depends on the make of the stuff .... i had some prop that was fairly painless ... on the other hand ive tried some that crippled me ... the higher the BB, the higher it hurts in my opinion
01-05-2006, 08:47 PM #8
If you go with an UGL that uses a low BA or use the Farmak prop, it will not hurt the next day. It is a combination of the prop ester and the BA% that makes this compound hurt for days after.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)